Long Term Side Effect of Lidocaine?
Can anyone tell me what the long term (or short term for that matter), side effects of Lidocaine are? I have been having Lidocaine infusions for the past 4 months and the last couple of treatments have been really awful.
The treatments have been affecting my heart - my pulse will drop from 57 to 41 and stay. I then have issues breathing, etc.
I have now been having some major vision problems (I lose it out of no where - it goes to a complete blur when I can only make out forms). My dr thinks that it may be a metabolic side effect of lidocaine. So we stopped the treatments for two weeks to let the lidocaine get out of my system (and all the longer term crap), and the vision issues have not gone away. So I am not sure that it is due to that.
Anyway...I am going to try the lidocaine infusion again this week and see if I have the same reaction. I hate to give up this treatment since it is the ONLY thing that helps my ulnar nerve problem.
Funny thing is with the Lidocaine treatments, is that I had issues when I first started them...then for about a month and a half, the treatments were great. I would go in, get hooked up, get the treatment, leave and feel better. Now I get the pulse problem, breathing problems, major headaches, etc.
When I try to research Lidocaine and effects on the heart, all I get is info that they give Lidocaine to people who are having heart attacks - and I will tell youm it feels like the Lidocaine is going to CAUSE one in me. So, any info would be helpful. I am also on Nadolol, which I know causes the Lidocaine to stay in our system longer. I am wondering if maybe I am getting too much in my body and it is ending up to be toxic.